Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is the cause and remedy for burning sensation while passing urine with frequent urination ?

age 39 yrs, last 5 days I m suffering some worried problem that is when I want pee I feel burn my inside my penish and after finsih me pee I feel again that I need to Pee agian.I drink lots of water and sometimes at night I go for pee near about 4 to 5 times, sometimes l feel little pain my left side and I feel week that my head spin.Please advice me what could be reason and how can I solve my problem? Thanks
Asked On : Mon, 13 Feb 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You seem to be suffering from urinary tract infection.You must get a urine routine examination done along with the culture of urine,which will determine the organism causing this infection ,and the proper antibiotic for it.You should also get ultrasound abdomen,blood sugar and measurement of your BP done.Thanks and good luck.
Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor